Acta Mathematica, 1987, Volume 160

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Homotopy classes in Sobolev spaces and the existence of energy minimizing maps

Brian White Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331700

Acta Mathematica, 160, (1), 1-17, 1986.11
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Cited by 73 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The existence of surfaces of constant mean curvature with free boundaries

Michael Struwe ETH-Zentrum, Zürich, Switzerland

TBD mathscidoc:1701.331701

Acta Mathematica, 160, (1), 19-64, 1985.12
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the classification of$G$-spheres I: equivariant transversality

I. Madsen University of Århus, Århus, Denmark M. Rothenberg University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331702

Acta Mathematica, 160, (1), 65-104, 1985.12
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Entropie geometrique des feuilletages

E. Ghys Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France R. Langevin Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France P. Walczak Université des Sciences et Techniques de Lille I, Villeneuve d’Ascq, France

TBD mathscidoc:1701.331703

Acta Mathematica, 160, (1), 105-142, 1986.5
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The iteration of cubic polynomials Part I: The global topology of parameter space

Bodil Branner The Technical University of Denmark, Denmark John H. Hubbard Cornell University, Ithaca, NY, USA

TBD mathscidoc:1701.331704

Acta Mathematica, 160, (1), 143-206, 1986.7
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 750 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Thue’s equation and a conjecture of Siegel

J. Mueller Institute for Advanced Study, Princeton, NJ, USA W. M. Schmidt Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331705

Acta Mathematica, 160, (1), 207-247, 1987.2
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 531 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the bass note of a Schottky group

Peter G. Doyle AT & T Bell Labs, Murray Hill, NJ, USA

TBD mathscidoc:1701.331706

Acta Mathematica, 160, (1), 249-284, 1986.3
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Cyclic cohomology for one-parameter smooth crossed products

G. A. Elliott University of Copenhagen, Copenhagen, Denmark T. Natsume University of Copenhagen, Copenhagen, Denmark R. Nest University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331707

Acta Mathematica, 160, (1), 285-305, 1987.6
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved